I was taking 5mgs amlodipine over the past 5 months... b/p would spike quite high (174/78) during the afternoon. Dr.didn't like this, neither did I, so we decided to take 10mgs of amlodipine per day. Considering the spiking occurred during the afternoon, he suggested I take 1 tab in the morning, & 1 in the afternoon. The pharmacist didn't see the logic in this. HE suggested that I could take 2 in the morning..try it for a week (but to keep monitoring BP of course), OR I could take the 2 at noon. I took 2 tabs this morning, but feel rather light-headed, with dry mouth. Now, I'm wondering if I should have taken just 1 in the morning, & 1 in the afternoon. Perhaps this new feeling I'm experiencing will smooth itself out?
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Oct 2012 • 1 answer
Posted 12 Sep 2014 • 1 answer
Posted 20 Mar 2015 • 1 answer
Posted 18 May 2015 • 1 answer
Posted 6 Sep 2015 • 1 answer